I believe my migraines are weather related. I get a nasty one every time a storm rolls in. I’ve tried sinus medicines, excedrin migraine, advil with coffee, a humidifier, nothing works. My head hurts so bad and I get so nauseaus I throw up. I was wondering if prescription migraine meds have any effect on weather related migraines, and what side effects they have? Can someone on birth control take them? Thanks.
If you are looking for a prescription medication with out side effects well, there are side effects to everything.
If your very susceptible to Migraines it may be wise to go on a preventive daily medicine. It sucks to have to take something daily but it is worth it to not have a banger of a migraine in the long run or not have them frequently. I started taking Topomax about 1year ago and at first really didn’t care for it, but now realize life is much better on it than without it.
I have a hard time taking onset medication because they make me feel really sick, high pulse, burning sensation. Those that are offered like Relpax, Maxalt, Zomig, Imitrex the list is forever long. They may also work for you though, they have to be taken at the first onset of your migrane.
Speak with your GP and see if he/she will refer you to a neurologist who specializes in migranes, that is where I seen the best luck.
on: 27th March 07